Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Severe migraine, high blood pressure, vision problem. MRI detected Selle turcica , possible cause for above symptoms?

Thanks. Im from Costa Rica. I use to be a University professor in Biologia, in genetics ...but I have terrible headhaches with high blood pressure that make me retired. Im female of 65 years old. I had a terrible migraine 3 weeks ago , could not talked, confused, highe presure in the hospital for 72 hours. That is worst and worst. The MRI showed the selle turcica empty, and some points on my brain white material. Now, almost 4 weeks, I still have problems of vision . What do you think? could this condition also be the responsable of some ansiety crisi I had ?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for writing on Healthcare Magic.
I have gone though your query and understood your concerns.
All these symptoms you have listed could have resulted from high blood pressure. What you described as "terrible migraine" is a complication of high BP (Malignant hypertension) called hypertensive encephalopathy. Also, blurred vision is one of the symptoms of malignant hypertension. Once you have these symptoms and nothing is done immediately to bring down the BP, you run the risk of a stroke.
I hope I have answered your query
I wish you good health
Answered: Wed, 18 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor